# SDR AALA202105219010

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 17,891 hours, 8,109 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR WILL NOT OPEN INFLIGHT. ALL LATCHES WERE RETRACTED BUT THE DOOR IS JAMMED IN ITS FRAME. PSI 8.0 AT FL380. THE DOOR WILL OPEN AND CLOSE ON THE GROUND. FOUND DOOR OUT OF LIMITS. ADJUSTED COCKPIT DOOR IAW AMM 52-51-00,
